# SDR UPS05245435

- Difficulty date: August 28, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CORROSION ON LT WHEEL WELL BULKHEAD AT BS 870 - FWD FACE 25 INCH FROM O/B EDGE AND 20 INCH FROM BOTTOM EDGE.  REPAIR CARRIED OUT IAW AAAE RO 2005-081-2 -UPS ENG FILE NUMBER 727-53 -20190.
